# SDR SIMA20181031002

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 37,315 hours, 31,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT AFT OVERWING EMERGENCY ASSY IAW AMM TASK 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD.
